# SDR SWAA2025041724601

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 76,349 hours, 45,370 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT NEEDS TO BE LOCKED OUT RECLINES INTO AN EXIT ROW 11D <[01].  ADJUSTED HYDRO-LOCK PER AMM 25-22-00; [02] C/W INSPECTION.
